MAUDE Adverse Event Report: TMJ SOLUTIONS, LLC DBA TMJ CONCEPTS TMJ BONE SCREW 2.0MM X 6MM; PATIENT-FITTED TMJ RECONSTRUCTION PROSTHESIS

TMJ SOLUTIONS, LLC DBA TMJ CONCEPTS TMJ BONE SCREW 2.0MM X 6MM; PATIENT-FITTED TMJ RECONSTRUCTION PROSTHESIS
Catalog Number 61-2006
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 05/31/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device is not available for evaluation.If additional information is received it will be reported on a supplemental report.
 
Event or Problem Description
It was reported there was device and screw issues post op and a revision surgery was performed.During the revision surgery it was discovered the device and screw was loose.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Stryker¿s clinical consultant and the engineering department reviewed the ct scan together.They confirmed the 2nd screw from the posterior was loose.Therefore, the reported event (screw loosening) could be confirmed.In conclusion, the patient had a trauma and her discomfort had started after that.The surgeon reported screw loosening, infection symptoms, and low bone quality.Additional surgery showed the bone screw became loose after the trauma and the surgeon removed that screw.If further information becomes available, the investigation will be re-evaluated.

Brand Name
TMJ BONE SCREW 2.0MM X 6MM
Common Device Name
PATIENT-FITTED TMJ RECONSTRUCTION PROSTHESIS
Manufacturer (Section D)
TMJ SOLUTIONS, LLC DBA TMJ CONCEPTS
6059 king drive
ventura 93003
Manufacturer (Section G)
TMJ SOLUTIONS, LLC DBA TMJ CONCEPTS
6059 king drive
ventura 93003
Manufacturer Contact
rylee koole
6059 king drive
ventura 93003
8056503391
MDR Report Key17171887
Report Number0002031049-2023-00047
Device Sequence Number7200609
Product Code LZD
UDI-Device Identifier07613327626650
UDI-Public07613327626650
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P980052
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/23/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number61-2006
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/31/2023
Supplement Date Received by Manufacturer05/31/2023
Initial Report FDA Received Date06/21/2023
Supplement Report FDA Received Date08/23/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown